# SDR SWAA2021121344274

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD PANEL SUPPORT ATTACH ANGLE AT BS 867, LBL 11, WL 166.   FOUND TO BE OUT LIMITS IAW SRM 51-10-02-0G-0.  REMOVED THE ATTACH ANGLE IAW SRM 51-40-02-0G-0,  DRILLED AND LOCATED BULKHEAD PANEL SUPPORT ANGLE IAW SRM 51-40-05 AND DWG 149A8102.   INSTALLED NEW BULKHEAD SUPPORT ANGLE IAW SRM SRM 51-40-02 AND DWG 149A8102 REV. C.
